MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 ACETABULAR ALIGNMENT GUIDE; HIP INSTRUMENTS : ALIGNMENT DEVICES

DEPUY IRELAND - 3015516266 ACETABULAR ALIGNMENT GUIDE; HIP INSTRUMENTS : ALIGNMENT DEVICES
Model Number 2244-10-000
Medical Device Problem Codes Break (1069); Illegible Information (4050)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a white substance came out of the space between the silver top of the handle and the grip of the handle when impacted.Unable to read the lot number.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device was received for examination, therefore the reported event could not be confirmed.Depuy considers the investigation closed.Should additional information be received, the information will bereviewed and the investigation will be re-opened as necessary.Device history lot: a manufacturing record evaluation (mre), was not possible because the required lot code was not provided.

Brand Name
ACETABULAR ALIGNMENT GUIDE
Common Device Name
HIP INSTRUMENTS : ALIGNMENT DEVICES
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI  
Manufacturer Contact
kate karberg
700 orthpaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key14982038
Report Number1818910-2022-12753
Device Sequence Number17411603
Product Code HWT
UDI-Device Identifier10603295107484
UDI-Public10603295107484
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2244-10-000
Device Catalogue Number224410000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2022
Supplement Date Received by Manufacturer07/28/2022
Initial Report FDA Received Date07/11/2022
Supplement Report FDA Received Date07/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown